# SDR 2010FA0000163

- Difficulty date: December 27, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 9938800215
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AA
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON DECEMBER 27,2009 THE LANDING GEAR FAILED TO EXTEND UNDER NORMAL ELECTRICAL POWER DUE TO A NUISANCE OPENING IN THE 60 AMP UNDERFLOOR CIRCUIT BREAKER.  THE PILOT TOOK EMERGENCY ACTION WITH THE CONTROL TOWER TO VISUALLY CHECK THE LANDING GEAR FOR THE DOWN POSITION BEFORE LANDING.  AFTER THOUROUGH MX CHECKS AND INSP, THE LANDING GEAR SYS INCLUDING THE POWERPACK WERE FOUND TO BE OPERATING NORMALLY AFTER RESETTING THE 60 AMP BREAKER.
